# SDR ASAA2023091645160

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,045 hours, 15,638 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D01444
- Condition: Faulted
- Location: Window Heat
- Part time: 71,261 hours, 24,711 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED. ACCOMPLISHED QRH. WHEN WINDOW HEAT SWITCH WAS TURNED ON, THE OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. GVI OF RIGHT SIDE WINDOW HEAT TERMINALS, CONNECTOR FOR COIL CORD 2X, & CB = FOUND R SIDE WINDOW HEAT CB OPENED. OPENED P6-12 CB PANEL = GVI OF CB & TERMINALS CHECK OK. RESET R SIDE WINDOW CB. BITE TEST OF WHC FAULTED WINDOW SENSOR. WIRING & SENSOR RESISTANCE WITHIN LIMITS, RESISTANCE OF R SIDE WINDOW HEAT FILM IS WITHIN LIMITS. R SIDE WINDOW REPLACED 6/22/23, R SIDE C/B FOUND OPEN 09/07/23. R SIDE WINDOW CB NOW FOUND OPEN 2X. OPS CHECK OF WINDOW HEAT SYSTEM CHECKS OK. PRESSURIZED A/C WHILE OPS CHECKING WINDOW HEAT CHECKS OK. AS A PRECAUTION REPLACED WINDOW / PITOT HEAT MODULE (P5-9) WITH SERVICEABLE UNIT, OPS CHECKS OK. REF FIM 30-41 TASK 801 & 811, AMM 30-41-21 & 30-41-41, WDM 30-41-11, AMM 20-60-01-860-801. ETOPS GROUND VERIFICATION CHECK SUCCESSFUL.
